# SDR ASAA2019032928837

- Difficulty date: March 29, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 43,842 hours, 13,332 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7520 · Engine Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING ROLLOUT, THE RIGHT ENGINE CONTROL CAUTION LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED EEC BITE #2 ENGINE LEG 1 FAULT 75-10582, REF B737-800 FIM 73-00 TASK 801, ACCOMPLISHED ACTUATORS TEST #2 ENGINE REF B737-800 AMM 71-00-00 ALL TESTS PASS, ACCOMPLISHED EEC TEST REF AMM 73-21-00 ALL TESTS PASS. ACCOMPLISHED TEST 13 ENGINE RUN EEC BITE TEST REF AMM 71-00-00-700-800-F00 ALL TESTS PASS.
